# SDR DALA2023090607296

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 72,360 hours, 27,200 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 2123003AC
- Part serial: 07115258
- Condition: Inoperative
- Location: Unknown
- Part time: 46,604 hours, 17,070 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3744- DIV/PRESS- TO MSP DUE TO INABILITY TO MAINTAIN CABIN PRESSURIZATION. MASKS DID NOT DEPLOY. CORRECTIVE ACTION: MAINTENANCE REPLACED OUTFLOW VALVE PER B737 AMM 21-31.
